# SDR QXEA200700354

- Difficulty date: March 6, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 129 hours, 98 cycles
- Engine: Pwc PW150A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 312242604
- Part serial: HE0563
- Condition: Dirty
- Location: Nr 1
- Part time: 127 hours, 96 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RDM FLIGHT NR 2329: NR 1 FUEL FILTER BYPASS.  MAINTENANCE REMOVED AND REPLACED NR 1 FUEL FILTER IAW Q400 MM TASK 73-11-31-000-801 AND 73-11-31-400-801.  NO DEFECTS NOTED.  NO LEAKS.  REMOVED AND REPLACED THE NR 1 FUEL FILTER IMPENDING BYPASS SWITCH IAW Q400 AMM TASK 73-31-06-000-801 AND 73-31-06-400-801.  OPS CHECK GOOD WITH NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERIVCE.
